MathSciNet Relay Station
MathSciNet bibliographic data
MR2443722 (2009g:81041) 81P68 (81V70)
Nayak, Chetan; Simon, Steven H.; Stern, Ady; Freedman, Michael; Das Sarma, Sankar Non-abelian anyons and topological quantum computation. Rev. Modern Phys. 80 (2008), no. 3, 1083–1159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement